Alert archive / New Jersey / Areal Flood Warnings in 2016
Areal Flood Warning 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 31, 2016, 11:04 AM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 11:04 AM EDT (15:04 UTC)
- Expired
- Jul 31, 2016, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
596 WGUS41 KPHI 311504 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1104 AM EDT SUN JUL 31 2016 NJC019-035-312100- /O.NEW.KPHI.FA.W.0017.160731T1504Z-160731T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HUNTERDON NJ-SOMERSET NJ- 1104 AM EDT SUN JUL 31 2016 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR... SOUTHEASTERN HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY... WEST CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY... * UNTIL 500 PM EDT * AT 1102 AM EDT...THE NESHANIC RIVER GAUGE AT REAVILLE SHOWED THAT THE RIVE LEVEL WAS JUST BELOW FLOOD STAGE AND CONTINUING TO RISE. FLOODING ALONG THE NESHANIC SHOULD BEGIN SOON DUE TO EARLIER RAINS LAST NIGHT AND AGAIN THIS MORNING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FLEMINGTON...CLOVERHILL...FLAGTOWN AND RARITAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4062 7466 4051 7462 4040 7485 4048 7489 $$ SFJ
2 follow-up statements
749 WGUS41 KPHI 312014 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EDT SUN JUL 31 2016 NJC019-035-010000- /O.EXT.KPHI.FA.W.0017.000000T0000Z-160801T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HUNTERDON NJ-SOMERSET NJ- 414 PM EDT SUN JUL 31 2016 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE * FLOOD WARNING FOR... SOUTHEASTERN HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY... WEST CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY... * UNTIL 800 PM EDT * AT 408 PM EDT...THE NESHANIC RIVER AT REAVILLE REMAINED ABOVE FLOOD STAGE. ROADS ARE STILL CLOSED IN BRANCHBURG AND HILLSBOROUGH DUE TO EARLIER FLOODING. WATER WAS STILL RISING ON THE NORTH BRANCH RARITAN AND SOUTH BRANCH RARITAN RIVERS, BUT IT DOESN'T APPEAR THEY WILL FLOOD. WE HAVE HEARD OF MANY WATER RESCUES YESTERDAY AND TODAY. TURN AROUND IF YOU ENCOUNTER A FLOODED ROADWAY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FLEMINGTON...CLOVERHILL...FLAGTOWN AND RARITAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4062 7466 4051 7462 4040 7485 4048 7489 $$ KRUZDLO
834
WGUS81 KPHI 312139
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT SUN JUL 31 2016
NJC019-312143-
/O.CAN.KPHI.FA.W.0017.000000T0000Z-160801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
539 PM EDT SUN JUL 31 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN HUNTERDON
COUNTY...
FLOOD WATERS CONTINUE TO RECEDE. THE NESHANIC RIVER AT REAVILLE HAS
DROPPED BELOW FLOOD STAGE.
LAT...LON 4045 7475 4051 7479 4051 7477 4054 7475
4062 7466 4051 7462
$$
NJC035-010000-
/O.CON.KPHI.FA.W.0017.000000T0000Z-160801T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
539 PM EDT SUN JUL 31 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR WEST
CENTRAL SOMERSET COUNTY...
AT 533 PM EDT...THE NORTH BRANCH RARITAN RIVER WAS STILL RISING AT
SOUTH BRANCH. WATER LEVELS HAVE EXCEEDED THE 8 FOOT FLOOD STAGE. AT
8 FEET, OLD YORK ROAD NEAR THE RIVER COULD TAKE ON WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4045 7475 4051 7479 4051 7477 4054 7475
4062 7466 4051 7462
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 31, 9:24 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 31, 9:24 AM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 924 AM EDT SUN JUL 31 2016 .SYNOPSIS... A frontal boundary will remain draped across portions of our area today and tonight before gradually shifting offshore during Monday. High pressure will then build across our area Tuesday through Wednesday before shifting offshore Thursday. A cold front approaches late Friday, then it is scheduled to settle across our region during Saturday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A cluster of showers and thunderstorms is still ongoing across north central New Jersey and will continue moving northeast over the next couple of hours. For the rest of today, we are still in a favorable position for more showers/t-storms ahead of a slow- moving upper trof still over the midwest. Model guidance shows UVV persisting over the mid- Atlantic today along with modest to moderate instability with daytime heating. A slow moving frontal boundary will enhance low- level convergence across the area as well. Right now, the main axis for storm development by early this afternoon looks to be from Mount Pocono to near Philadelphia. Other isolated to scattered storms will still develop outside this area. PWATs should continue to be in the 1.5 to 2.0 inch range and thus heavy downpours and localized flooding are possible again today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... For tonight, basically the same pattern aloft will continue, although the surface front/trof is forecast to shift SE to near the NJ shore by Monday morning. Ongoing convection during the evening should diminish somewhat overnight, but some activity may continue into early morning with the upper trof still upstream. && .LONG TERM /MONDAY THROUGH SATURDAY/... The synoptic setup is comprised of a trough in the Northeast and Mid Atlantic that amplifies some into Tuesday before shifting offshore. A ridge across the southern states builds north into the Great Lakes Wednesday and Thursday, then a narrow ridge axis briefly moves across our area Friday. A trough near Hudson Bay Friday into Saturday extends into the Great Lakes, however an associated cold front approaches late Friday and then settles across our area Saturday. We used a model blend for Monday into Wednesday, then mostly went with mostly a continuity/00z WPC guidance blend. Some adjustments were then made however following additional collaboration with our neighboring offices. For Monday...An upper-level trough sharpens some across the region. As this occurs, a weak area surface low pressure tied to a frontal boundary will gradually shift offshore. This will take much of the forcing with it, however the presence of the upper-level trough will still provide some lift and therefore some convection is still expected. The convection may be more focused inland for much of the day, before shifting toward the coast early in the evening. The PW values remain near 2 inches and therefore included a heavy rain mention. There could be a few strong thunderstorms during peak heating, however the severe thunderstorm risk looks rather given that the shear is not all that strong and lapse rates are not forecast to be that steep. The convection should mostly trend downward at night as the boundary stabilizes. For Tuesday through Thursday...An upper-level trough axis should be shifting offshore during Tuesday. However, if this is slower to occur and enough moisture remains in place then a few showers/storms could develop during peak heating. We then look for surface high pressure to build in and be in place through Wednesday before it shifts offshore Thursday. We are anticipating some lowering of the dew points and also the temperatures. Some return flow however starts to develop on Thursday, which should allow the dew points to inch back up some. For Friday and Saturday...High pressure to our south and east will yield to a warm front lifting well to our north. This will help assist in a more south-southwest flow as a cold front approaches late day and at night. This front should settle across our area during Saturday, however its forward progress could be slowed as the main upper-level energy is forecast to track well to our north. Warm air advection ahead of the front will allow for afternoon temperatures to approach 90 degrees especially from the Interstate 95 corridor on south and east. The overall timing of the front will govern any convective threat as it appears that a lee side trough may not be present. We continued slight chance to low chance pops from west to east mostly Friday night and Saturday. && .AVIATION /13Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Conditions are mostly VFR to MVFR this morning but are also quite variable. Cigs are then expected to gradually improve again to VFR by mid-day. There will again be scattered showers and t-storms around the area today which can produce locally poor conditions especially this afternoon and evening. Winds will be light, between 5 and 10 kt, except stronger around t-storms. Outlook... Monday...There is the potential for MVFR ceilings and/or visibilities to start the morning, otherwise VFR with scattered to broken cloud coverage. Some showers and thunderstorms will be around and this will lead to mainly local and brief restrictions. Tuesday through Thursday...VFR overall, with drier conditions especially Wednesday and Thursday. && .MARINE... Winds and seas will remain rather light through tonight. SE winds should shift to SW over DE into southern portions of NJ waters as a frontal boundary moves N. There will be scattered showers and t- storms with locally gusty winds and poor vsbys. Outlook... Monday through Thursday...The winds and seas are anticipated to be mainly below Small Craft Advisory criteria, as weak low pressure shifts offshore late Monday and then high pressure arrives Tuesday into Thursday. Scattered thunderstorms are expected Monday especially toward late day, however the greatest concentration of storms may end up being inland. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...AMC/Gaines Short Term...AMC Long Term...Gorse Aviation...AMC/Gorse Marine...AMC/Gorse
Hazardous weather outlook, Jul 31, 4:01 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EDT SUN JUL 31 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-010815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR MONDAY...SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-010815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 401 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AT TIMES ESPECIALLY THIS AFTERNOON AND EVENING, WHICH CAN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR MONDAY AFTERNOON AND EVENING...SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-010815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 31, 10:19 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/31/2016 M4.35 INCH HUNTERDON NJ TRAINED SPOTTER
RAINFALL TOTAL FROM 200 PM ON 7/30/16 THROUGH 1000 AM
ON 7/31/16
&&
EVENT NUMBER PHI1601690
MEOLALocal storm report, Jul 31, 10:24 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD 1 S ISLAND BEACH 39.83N 74.09W
07/31/2016 OCEAN NJ PARK SERVICE
THE MAIN ROAD IN ISLAND BEACH STATE PARK WAS FLOODED
DUE TO HEAVY RAINFALL.
&&
EVENT NUMBER PHI1601691
MEOLALocal storm report, Jul 31, 10:27 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HEAVY RAIN FORKED RIVER 39.81N 74.15W
07/31/2016 M2.11 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601692
MEOLALocal storm report, Jul 31, 10:28 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LANOKA HARBOR 39.87N 74.17W
07/31/2016 M2.50 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601693
MEOLALocal storm report, Jul 31, 10:39 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN FORKED RIVER 39.81N 74.15W
07/31/2016 M5.38 INCH OCEAN NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1601695
MEOLALocal storm report, Jul 31, 10:56 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 SSE BERKELEY TWP 39.89N 74.25W
07/31/2016 M3.22 INCH OCEAN NJ COCORAHS
2.38 INCHES FELL BETWEEN 700 AND 900 AM.
&&
EVENT NUMBER PHI1601696
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Jul 30, 10:19 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Somerset | 7 hr |
| Jul 30, 10:32 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 30, 10:54 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 36 min |
| Jul 31, 6:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer | 44 min |
| Jul 31, 6:49 AM EDT | River Flood Warning | PHI | Somerset | 25 hr |
| Jul 31, 7:04 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 7:19 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 31, 7:22 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 31, 7:48 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 8:21 AM EDT | Flash Flood Warning | PHI | Hunterdon | 7 hr |
| Jul 31, 9:59 AM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 31, 10:08 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jul 31, 10:17 AM EDT | Areal Flood Advisory | PHI | Middlesex, Morris, Somerset | 4 hr |
| Jul 31, 11:53 AM EDT | Flash Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Jul 31, 12:28 PM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 38 hr |
| Jul 31, 12:44 PM EDT | Areal Flood Advisory | PHI | Monmouth | 4 hr |
| Jul 31, 2:06 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 31, 2:41 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| Jul 31, 2:53 PM EDT | Special Weather Statement | PHI | Ocean | 22 min |
| Jul 31, 7:34 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.